zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions for neutral functional differential evolution equations with nonlocal conditions. (English) Zbl 1034.34096
By employing fractional power of operators and Sadovskii’s fixed-point theorem, the authors study the existence of mild and strong solutions to semilinear neutral functional-differential evolution equations with nonlocal conditions.

MSC:
34K30Functional-differential equations in abstract spaces
34K40Neutral functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Balachandran, K.; Chandrasekaran, M.: Existence of solutions of a delay differential equation with nonlocal condition. Indian J. Pure appl. Math. 27, 443-449 (1996) · Zbl 0854.34065
[2] Byszewski, L.: Theorems about the existence and uniqueness of a solution of a semilinear evolution nonlocal Cauchy problem. J. math. Anal. appl. 162, 496-505 (1991) · Zbl 0748.34040
[3] Byszewski, L.: Existence, uniqueness and asymptotic stability of solutions of abstract non-local Cauchy problems. Dynamics systems appl. 5, 595-606 (1996) · Zbl 0869.47034
[4] Byszewski, L.: On weak solutions of functional differential abstract nonlocal Cauchy problem. Ann. polon. Math. 65, 163-170 (1997) · Zbl 0874.47026
[5] Byszewski, L.: Application of properties of the right-hand sides of evolution equation to an investigation of nonlocal evolution problem. Nonlinear anal. 33, 413-426 (1998) · Zbl 0933.34064
[6] Byszewski, L.; Akca, H.: Existence of solutions of a semilinear functional-differential evolution nonlocal problem. Nonlinear anal. 34, 65-72 (1998) · Zbl 0934.34068
[7] Byszewski, L.; Lakshimikantham, V.: Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space. Appl. anal. 40, 11-19 (1990)
[8] Hernandez, E.; Henriquez, H. R.: Existence results for partial neutral functional differential equations with unbounded delay. J. math. Anal. appl. 221, 452-475 (1998)
[9] Lin, Y.; Liu, H.: Semilinear integrodifferential equations with nonlocal Cauchy problem. Nonlinear anal. 26, 1023-1033 (1996) · Zbl 0916.45014
[10] Marle, C. M.: Mesures et probabilities. (1974) · Zbl 0306.28001
[11] Ntouyas, S. K.; Tsamatos, P. Ch.: Global existence for semilinear evolution equations with nonlocal conditions. J. math. Anal. appl. 210, 679-687 (1997) · Zbl 0884.34069
[12] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. (1983) · Zbl 0516.47023
[13] Sadovskii, B. N.: On a fixed point principle. Funct. anal. Appl. 1, 74-76 (1967) · Zbl 0165.49102